# SDR SWAA075903

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 64,020 hours, 52,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS PHOTOLUMINESCENT STRIP CRACKED AT ROW 1 DEF.   REMOVED AND REPLACED STRIP PER MM.
